| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the colonovideoscope had a separate issue.During the initial evaluation of the returned device, a dirty angle wire was observed.No patient involvement.
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.